# SDR FDEA202405220716

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N138FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42723
- Aircraft time: 13,568 hours, 6,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Lt Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OUTBOARD SLAT 5, TRAILING EDGE WEDGE, LOWER SKIN AT OSS 514.75, PREVIOUS   REPAIR WITH WEAR  LH WING, OUTBOARD SLAT 5 TRAILING EDGE WEDGE, LOWER SKIN AT OSS 514.75 WAS REPAIRED   IAW B767 SRM 57-43-02-2R FIG 201 SHEET 1-2 PAGE 1-2, AND SRM 51-70-10-2R REP 4 FIG 202   SHEET 8 REV 88 DEC 15/2023
